# SDR C2XA09RI158

- Difficulty date: September 7, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 21,965 hours, 16,664 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14525532407
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ENGINE BLEED NR 2 LEAK AFTER TAKEOFF.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 BLEED SYSTEM TUBE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
